# SDR NACA2025050800001

- Difficulty date: May 8, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 48,640 hours, 59,293 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EO 737-53-0087-01, FOUND EVIDENCE OF A SUBSURFACE CRACK 3/8 INCH LONG, STR 10R 727A + 111/4"
